# SDR DALA2019020700861

- Difficulty date: February 6, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N302DQ
- Make and model: Boeing 737732
- Aircraft serial: 29648
- Aircraft time: 32,301 hours, 13,849 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 1/2 CRACK ON GROUND SVC PANEL FUSELAGE SKIN. INSTALLED CATEGORY "A" PERMANENT REPAIR PER SRM 53-10-15 REPAIR 4.
